# SDR 2002UALA00182

- Difficulty date: February 1, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 23,320 hours, 8,036 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF SMOKE IN CABIN.  NO SMOKE VISIBLE.  FLIGHT ATTENDANT SMELLED SMOKE IN THE CABIN.  NO SMOKE WAS SEEN, SMELL WAS PUNGENT AND LOCATED JUST AFT OF 1ST CLASS.  ACCOMPLISHED BITE CHECK OF THE TEMPERATURE CONTROL SYSTEM, CHECKED ALL FANS FOR OPERATION, CHECKED CABIN INTERCOMMUNICATION DATA SYSTEM FOR FAULTS, CHECKED ALL CABIN LIGHTS.  NO FAULTS FOUND.  CHECKED THE ENVIRONMENTAL CONTROL  SYSTEM (ECS) FOR CONTAMINATION, NONE FOUND.  ACCOMPLISHED STAGE 2 CLEANING OF ECS SYSTEM, NO FURTHER REPORTS OF CABIN ODORS.
